# SDR CA071015004

- Difficulty date: October 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,822 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Spline
- Condition: Failed
- Location: Governor
- Component: Governor, Rroyce
- Component part number: 23065121
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED OF EXCESSIVE (ROTOR) DROOPING. CHECKED AIRCRAFT RIGGING AND LOOSE ENGINE AIR LINES. REMOVED GOVERNOR FOR BLEED CLEANING AND THE DRIVE ASSY ON THE GOVERNOR WAS COMPLETELY DISCONNECTED FROM THE PT GOVERNOR. COMPONENT WAS SHIPPED FOR FURTHER ANALYSIS. (TC NR 20071015004)
